# SDR SWAA2023070355799

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS708 RBL66 WL203.<[01] REMOVED CORROSION ON MID CABIN AT BS 708 RBL 65; WL 203; IN   AN AREA OF 0.6'X1.1' AND 0.5'X0.8'IAW SRM 51-10-02-0G-0;[02] UPDATED STEP 1;[03] REMOVED CORROSION ON MID CABIN AT BS 708 RBL 65; WL 203; IN  AN AREA OF 0.6'X1.1' IAW SRM 51-10-02-0G-0;[04] CORRECTED MEASUREMENT TABLE;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 1 AND 3.;[06] COMPLETED STEPS 2-4.;[07] EDITED MEASUREMENT 14.;[08] COMPLETED MEASUREMENT TABLE. STRAP AT MID CABIN BS 708; RBL 66; WL 203 FOUND TO HAVE NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMTS PER SRM 51-10-02-0G-0.;[09] COMPLETED STEP 1.;[10] REFER TO FAULT TTG8Q00LF7SW WHERE EA 23-153-01843 WAS ADDED AS A SUBTASK.;[11] VERIFIED STEP 1 COMPLETE AND MEASUREMENT TABLE; ALL STEPS COMPLETE.
